| Catalog Number |
T3ST410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: reporter name unknown / not provided.H6: event problem codes ¿ patient code: 1690 abscess.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that an implant at tooth site #26 was removed due to an infection.(b)(6) 2025: implant in position 26 was placed without complications.(b)(6) 2026: a fistula was noted at the site of implant 26; amoxicillin was prescribed.(b)(6) 2026: extensive inflammatory tissue observed; implant was removed.Patient suffered from abscess and inflammation.Procedure was completed with curettage.